# SDR SWAA2022041992193

- Difficulty date: April 7, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,394 hours, 34,614 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 191AL
- Condition: Cracked
- Location: Belly
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING 191AL; AFT SUPPORT FRAME IS CRACKED; O/B OF STR 19L; VIEWED FROM AFT SIDE / [01] REMOVED SUPPORT FRAME IAW ARM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW FAIRING SUPPORT FRAME PN: 116A3118U9 A-TAG: A123107 IAW DWG 116A3110 REV. B;[03] VERIFIED STEP 2 IS COMPLETE;[04] VERIFIED STEPS 1-3;[05] OK GIVEN TO INSTALL REPAIR PARTS;[06] INSTALLED NEW SUPPORT FRAME IAW SRM 51-40-02-0G-0 AND DWG 116A3110 REV. B;[07] APPLIED CIC TO NEW ANGLE AND DISTURBED SURFACES IN AREA IAW AMM 51-21-91-620-802;[08] VERIFIED STEPS 6 AND 7;[09] VERIFIED STEPS 6; 7 AND 8; JOB COMPLETE; AUDIT C/W
